| Model Number |
MA60AC |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, patient came back for a follow-up visit and complained that their vision was compromised and upon investigation physician observed scratch on the lens.The iol was exchanged for same lens model and diopter following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Information was provided that a non-qualified cartridge and a non-qualified viscoelastic were used.The model is only qualified for use in the company cartridges.The root cause for the reported complaint was most likely related to a failure to follow the ifu.A non-qualified cartridge and viscoelastic combination was indicated.The ifu instructs: company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Information was provided that the diopter lens was removed and replaced with the "same diopter follow up attempts were made for more information.No further information has been provided.If additional information or the sample becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).